DSpace university logo mark
Advanced Search
Japanese | English 

NAOSITE : Nagasaki University's Academic Output SITE > Faculty of Education > Bulletin > Science bulletin of the Faculty of Education, Nagasaki University > No. 54 >

Note on the Global Regularity for th ∂-Equation


File Description SizeFormat
kyoikuS54_001.pdf265.91 kBAdobe PDFView/Open

Title: Note on the Global Regularity for th ∂-Equation
Authors: Adachi, Kenzo
Authors (alternative): 安達, 謙三
Issue Date: 29-Feb-1996
Publisher: 長崎大学教育学部
Citation: 長崎大学教育学部自然科学研究報告. vol.54, p.1-6; 1996
Abstract: Let Ω be a bounded pseudoconvex domain in Cn with smooth boundary. The purpose of this paper is to give another proof of the following well known Kohn's global regularity theorem: THEOREM. Suppose that a ∈C∞ (0, q) (Ω) is a smooth (0, q) -form with ∂a = 0. Then there is a smooth solution v ∈C∞ (0, q-1) (Ω) to the equation ∂v = a. The proof proceeds for the most part along the proof of Kohn[5]. Instead of the estimate obtained by Kohn[5], we use the estimate obtained by Catlin[1].
URI: http://hdl.handle.net/10069/32156
ISSN: 0386443X
Type: Departmental Bulletin Paper
Text Version: publisher
Appears in Collections:No. 54

Citable URI : http://hdl.handle.net/10069/32156

All items in NAOSITE are protected by copyright, with all rights reserved.

 

Valid XHTML 1.0! Copyright © 2006-2015 Nagasaki University Library - Feedback Powerd by DSpace